Solvability of a Nonlocal Boundary Value Problem Involving Fractional Derivative Operators

S. Kerbal, B. J. Kadirkulov, B. Turmetov

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

In the present work solvability questions of a nonlocal boundary value problem involving fractional operator of Riemann-Liouville type have been studied. Theorem on a solvability of considered problem is proved.

Original languageEnglish
Pages (from-to)72-81
Number of pages10
JournalMathematical Modelling of Natural Phenomena
Volume12
Issue number3
DOIs
Publication statusPublished - 2017

Fingerprint

Nonlocal Boundary Value Problems
Fractional Derivative
Boundary value problems
Solvability
Mathematical operators
Derivatives
Operator
Fractional
Theorem

Keywords

  • Bitsadze-Samarskii type problem
  • Harmonic function
  • Integral and fractional operators
  • Maximum principle
  • Polar kernel

ASJC Scopus subject areas

  • Modelling and Simulation

Cite this

Solvability of a Nonlocal Boundary Value Problem Involving Fractional Derivative Operators. / Kerbal, S.; Kadirkulov, B. J.; Turmetov, B.

In: Mathematical Modelling of Natural Phenomena, Vol. 12, No. 3, 2017, p. 72-81.

Research output: Contribution to journalArticle

@article{aeae2fc0036b41ca9b72d06ac295c1db,
title = "Solvability of a Nonlocal Boundary Value Problem Involving Fractional Derivative Operators",
abstract = "In the present work solvability questions of a nonlocal boundary value problem involving fractional operator of Riemann-Liouville type have been studied. Theorem on a solvability of considered problem is proved.",
keywords = "Bitsadze-Samarskii type problem, Harmonic function, Integral and fractional operators, Maximum principle, Polar kernel",
author = "S. Kerbal and Kadirkulov, {B. J.} and B. Turmetov",
year = "2017",
doi = "10.1051/mmnp/201712307",
language = "English",
volume = "12",
pages = "72--81",
journal = "Mathematical Modelling of Natural Phenomena",
issn = "0973-5348",
publisher = "EDP Sciences",
number = "3",

}

TY - JOUR

T1 - Solvability of a Nonlocal Boundary Value Problem Involving Fractional Derivative Operators

AU - Kerbal, S.

AU - Kadirkulov, B. J.

AU - Turmetov, B.

PY - 2017

Y1 - 2017

N2 - In the present work solvability questions of a nonlocal boundary value problem involving fractional operator of Riemann-Liouville type have been studied. Theorem on a solvability of considered problem is proved.

AB - In the present work solvability questions of a nonlocal boundary value problem involving fractional operator of Riemann-Liouville type have been studied. Theorem on a solvability of considered problem is proved.

KW - Bitsadze-Samarskii type problem

KW - Harmonic function

KW - Integral and fractional operators

KW - Maximum principle

KW - Polar kernel

UR - http://www.scopus.com/inward/record.url?scp=85019991940&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85019991940&partnerID=8YFLogxK

U2 - 10.1051/mmnp/201712307

DO - 10.1051/mmnp/201712307

M3 - Article

VL - 12

SP - 72

EP - 81

JO - Mathematical Modelling of Natural Phenomena

JF - Mathematical Modelling of Natural Phenomena

SN - 0973-5348

IS - 3

ER -